The medication could still be in your system, and since it was taken very short term, it will take a little bit for it to completely kick out. I was on a certain class of medications a few years ago, and I can't take that class anymore due to the dark thoughts they give me. I've experienced this 3 times before, and it takes an upwards of a week for any kind of normalcy to resume. But it does come back.
thanks for the reply, it has been 10 days now and my social anxiety and o.c.d. are way better but still not as good as it was, i heard that if you stop taking paroxetine for even a couple days it won't work as well , do you think that taking 1 days does of bupropion could have done this, because the paroxetine isn't working as well and my ocd (even tho alot milder) is still driving me nuts
Well if your thoughts went away, then yeah, I would say Bupropion could have done this. To me, SSRIs and SNRIs seem to be related, and I am prone to dark and odd thoughts on SSRIs. I avoid drug classes like these, because they only worsen my depression from the dark thoughts. I'm pretty sure there are other classes you can take that your brain will be compatible with.